REMARKS ON THE PAPER “ON STOCHASTIC QUASILINEAR EVOLUTION EQUATIONS IN HILBERT SPACES”[Nonlinear Funct. Anal. and Appl., 21(2) (2016), 307-324]

R. Mabel Lizzy, K. Balachandran, J. K. Kim

Abstract


The paper [1] has missed to mention a manuscript by M.T. Mohan and S.S. Sritharan, titled “Stochastic quasilinear evolution equations in UMD Banach spaces” which gives the method and more clarity and reasoning on the assumptions given


Full Text: PDF

Refbacks

  • There are currently no refbacks.


ISSN: 1229-1595 (Print), 2466-0973 (Online)